Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Intermittent fever and cough, CBC showed high counts, put on Acufix, advised injections on no improvement. Suggestion?

i was having intermittent fever and cough for a week and i viisted my physician yesterday. he took my CBC and told me that some of counts are high and gave me Acufix 200 ( cefixime ). and he also told me that if that didnt work out he will start me on injections . What could my problem be? My doctor didnt tell me what counts i am running high on. can u just help me?
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Hi Anoop,
You should ask for your reports so that you can take a second opinion.
In addition to CBC i.e. Complete Blood Count, you should also have following investigations:-
1. LFT
2. Test for Malaria
3. Typhoid test
4. Urine examination
Cefexime is an antibiotic and is used to treat bacterial infection.
Treatment can be planned after seeing the full reports and after medical examination.
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor